The existence of solution to a many-index problem in linear programming
Doklady Akademii Nauk, Tome 158 (1964) no. 4, pp. 763-766
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_4_a1,
author = {B. S. Verkhovskii},
title = {The existence of solution to a many-index problem in linear programming},
journal = {Doklady Akademii Nauk},
pages = {763--766},
year = {1964},
volume = {158},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_4_a1/}
}
B. S. Verkhovskii. The existence of solution to a many-index problem in linear programming. Doklady Akademii Nauk, Tome 158 (1964) no. 4, pp. 763-766. http://geodesic.mathdoc.fr/item/DAN_1964_158_4_a1/